# SDR DHL9872117D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, WING TIP LOWER FWD ATTACH ANGLE  CORRODED IN SEVERAL PLACES.  REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-30-2.  N/R 1399.
